Alert archive / Indiana / Flash Flood Warnings in 2011
Flash Flood Warning 38, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at May 2, 2011, 2:38 AM EDT for Crawford County, Dubois County, Orange County, Indiana. It was in force for 3 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 2, 2011, 2:38 AM EDT (06:38 UTC)
- Expired
- May 2, 2011, 5:30 AM EDT
- In force
- 3 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Crawford County, IN, Dubois County, IN, Orange County, IN
The radar
The Evansville,IN radar (KVWX), 82 km from the middle of the area, began a volume at 06:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 2, 2:40 AM EDT | FLASH FLOOD | 3 W Jasper, IN | STATE HIGHWAY 56 WEST OF JASPER PARTIALLY SUBMERGED. TWO OTHER COUNTY ROADS COVERED WITH WATER. HUNTINGBURG HAS RECEIVED AROUND 2 INCHES OF RAIN OVER THE PAST 3 HOURS. |
| May 2, 4:10 AM EDT | FLASH FLOOD | Marengo, IN | FLASH FLOODING WASHED DEBRIS ONTO VALEENE ROAD NEAR MARENGO. ROAD IS BEING CLOSED. |
| May 2, 4:35 AM EDT | FLASH FLOOD | 5 E Dubois, IN | WATER OVER STATE HIGHWAY 56 EAST OF DUBOIS. |
| May 2, 5:00 AM EDT | FLASH FLOOD | 3 E Paoli, IN | WATER OVER U.S. HIGHWAY 150 EAST OF PAOLI. STATE HIGHWAY 337 CLOSED BY HIGH WATER NEAR INTERSECTION OF HIGHWAY 56 JUST WEST OF LIVONIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 6.6 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 663 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 356 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
399
WGUS53 KLMK 020638
FFWLMK
INC025-037-117-020930-
/O.NEW.KLMK.FF.W.0038.110502T0638Z-110502T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
238 AM EDT MON MAY 2 2011
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN CRAWFORD COUNTY IN SOUTH CENTRAL INDIANA...
DUBOIS COUNTY IN SOUTH CENTRAL INDIANA...
ORANGE COUNTY IN SOUTH CENTRAL INDIANA...
* UNTIL 530 AM EDT
* AT 234 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
HEAVY RAINFALL FROM MULTIPLE THUNDERSTORMS OVER THE WARNED AREA.
* LOCATIONS IMPACTED INCLUDE...ENGLISH...JASPER...PAOLI...
IN ADDITION...BRETZVILLE...HUNTINGBURG AND FRENCH LICK MUNICIPAL
AIRPORT ARE INCLUDED IN THIS FLASH FLOOD WARNING.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED...ACT QUICKLY.
MOVE TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
TO REPORT FLOODING TO THE NATIONAL WEATHER SERVICE...CALL TOLL FREE
AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3851 8707 3852 8700 3850 8695 3850 8689
3853 8685 3853 8670 3869 8669 3869 8632
3827 8629 3826 8668 3820 8708 3829 8709
$$
RS2 follow-up statements
652
WGUS73 KLMK 020734
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
334 AM EDT MON MAY 2 2011
INC025-037-117-020930-
/O.CON.KLMK.FF.W.0038.000000T0000Z-110502T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ORANGE IN-DUBOIS IN-CRAWFORD IN-
334 AM EDT MON MAY 2 2011
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 AM EDT FOR
NORTHERN CRAWFORD...DUBOIS AND ORANGE COUNTIES...
AT 326 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE MULTIPLE THUNDERSTORMS LIKELY PRODUCING FLASH FLOODING OVER
THE WARNED AREA. THE HEAVIEST RAIN...TWO TO THREE INCHES IN THE PAST
FEW HOURS...HAS FALLEN ALONG A LINE FROM MILLERSPORT IN WESTERN
DUBOIS COUNTY TO CUZCO AND ELLSWORTH IN NORTHEAST DUBOIS COUNTY.
* LOCATIONS IMPACTED INCLUDE...
ENGLISH...
JASPER...
PAOLI...
IN ADDITION...FRENCH LICK MUNICIPAL AIRPORT...STAMPERS CREEK AND
YOUNGS CREEK ARE INCLUDED IN THIS FLASH FLOOD WARNING.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA OVER THE NEXT COUPLE OF HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT
TO FLOODING WHEN WATER BEGINS RISING.
TO REPORT FLOODING TO THE NATIONAL WEATHER SERVICE...CALL TOLL FREE
AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3851 8707 3852 8700 3850 8695 3850 8689
3853 8685 3853 8670 3869 8669 3869 8632
3827 8629 3826 8668 3820 8708 3829 8709
$$
RS880
WGUS73 KLMK 020924
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
524 AM EDT MON MAY 2 2011
INC025-037-117-020934-
/O.EXP.KLMK.FF.W.0038.000000T0000Z-110502T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ORANGE IN-DUBOIS IN-CRAWFORD IN-
524 AM EDT MON MAY 2 2011
...THE FLASH FLOOD WARNING WILL EXPIRE AT 530 AM EDT FOR NORTHERN
CRAWFORD...DUBOIS AND ORANGE COUNTIES...
THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER
PRODUCING HEAVY RAIN. AN AREAL FLOOD WARNING HAS REPLACED THIS
WARNING...AS FLOODED ROADWAYS WILL TAKE A FEW HOURS TO CLEAR.
TO REPORT FLOODING TO THE NATIONAL WEATHER SERVICE...CALL TOLL FREE
AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3851 8707 3852 8700 3850 8695 3850 8689
3853 8685 3853 8670 3869 8669 3869 8632
3827 8629 3826 8668 3820 8708 3829 8709
$$
RSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at May 2, 1:02 AM EDT, 1 hour 36 minutes earlier.
Area forecast discussion, May 2, 1:02 AM EDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
102 AM EDT MON MAY 2 2011
...UPDATED AVIATION DISCUSSION...
.SHORT TERM (TONIGHT AND MONDAY)...
SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE SHORT TERM
PERIOD. THE FIRST LINE OF SHOWERS AND STORMS THAT ROLLED THROUGH
THIS MORNING DROPPED ANYWHERE FROM HALF AN INCH TO AN INCH AND A
HALF OR RAIN ACROSS THE FORECAST AREA...WITH THE MOST OVER WEST
CENTRAL KENTUCKY. ANOTHER WAVE RIDING ALONG THE STALLED BOUNDARY
OVER SOUTHERN INDIANA HAS BEGUN TO PUSH INTO WESTERN KENTUCKY THIS
AFTERNOON. THIS WILL SPREAD NORTH AND EAST OVERNIGHT. THOUGH
SOME SHOWERS ARE MOVING INTO SOUTH CENTRAL KENTUCKY THIS
AFTERNOON...MOST OF THE SHORT TERM MODELS ARE INDICATING THIS WILL
MOVE NORTH WITH THE MOST RAIN FALLING ALONG THE OHIO RIVER AND NORTH
BETWEEN 00-06Z.
AS THE STACKED LOW PRESSURE SYSTEM OVER SOUTHERN CANADA CONTINUES TO
PULL OFF TO THE NORTHEAST TONIGHT THE STALLED FRONT OVER SOUTHERN
INDIANA WILL SLOWLY BEGIN TO MOVE SOUTHEAST. THIS COLD FRONT LOOKS
TO FINALLY MAKE IT MOST OF THE WAY THROUGH THE FORECAST AREA
TOMORROW AFTERNOON. RAIN AND SCATTERED THUNDERSTORMS WILL CONTINUE
ALONG THIS FRONT THROUGH THE DAY TOMORROW. WITH THE FRONT STALLED
OVER SOUTHERN INDIANA TONIGHT AND MOVING SLOWLY TOMORROW...THIS IS
THE AREA WHERE THE MOST RAIN WILL FALL. WITH THUNDERSTORMS RAINFALL
COULD BE HEAVY AT TIMES. GENERALLY BETWEEN ONE AND ONE AND A HALF
INCHES IS EXPECTED OVER SOUTHERN INDIANA AND ALONG THE OHIO RIVER
DROPPING OFF TO HALF AN INCH OR LESS OVER EAST CENTRAL KENTUCKY. DUE
TO CONTINUED RAIN THROUGH TUESDAY THE FLOOD WATCH WILL BE EXTENDED.
THIS WILL BE DISCUSSED MORE IN THE LONG TERM SECTION.
AS TO TEMPERATURES...LOWS TONIGHT WILL DROP INTO THE LOWER 50S IN
THE NORTHWEST TO THE UPPER 50S IN THE EAST. HIGHS TOMORROW WILL VARY
GREATLY ACROSS THE REGION AS THE COLD FRONT WILL BE PASSING
THROUGH.EXPECT HIGHS IN THE UPPER 50S ACROSS SOUTHERN INDIANA AND
NORTH AND WEST CENTRAL KENTUCKY TO LOWER 70S AROUND THE LAKE
CUMBERLAND AREA.
.LONG TERM (MONDAY - SUNDAY)...
MONDAY NIGHT-TUESDAY NIGHT...
...FLOOD WATCH EXTEND THROUGH LATE TUESDAY AFTERNOON...
STALLED FRONTAL BOUNDARY ACROSS CENTRAL KY AND WARM/MOIST FLOW FROM
THE SOUTH WILL PROVIDE A GOOD 24 HOURS OF AMPLE RAINFALL ACROSS THE
REGION. MOST OF THE HEAVIER RAINS WILL DEVELOP ALONG AND NORTH OF
THE BOUNDARY...SO SOUTH CENTRAL INDIANA AND NORTH CENTRAL KENTUCKY
LOOK TO RECEIVE THE BRUNT OF THE PRECIP THROUGH TUESDAY AFTERNOON.
HPC HAS ANYWHERE FROM ROUGHLY TWO ADDITIONAL INCHES OF RAIN OVER OUR
SOUTHEAST CWA DURING THIS TIME FRAME...UP TO AND POSSIBLY OVER FOUR
INCHES OVER OUR NORTHWESTERN CWA. THUS THE FLOOD WATCH HAS BEEN
EXTENDED IN TIME UNTIL THEN. MUCH OF THE RAINFALL THAT OCCURS WILL
BE STEADY LIGHT TO MODERATE RAINS. HOWEVER HEAVY RAIN WILL BE
POSSIBLE AT TIMES...ESPECIALLY WITH ANY THUNDERSTORMS MONDAY NIGHT.
THE UPPER LOW WILL BEGIN TO PUSH THE FRONTAL BOUNDARY EASTWARD ON
TUESDAY AS THE LAST WAVE OF RAINFALL GOES ALONG WITH IT. HAVE
CATEGORICAL POPS FOR THE MOST PART...WITH RAIN TAPERING FROM WEST TO
EAST LATE TUESDAY AFTERNOON AND EVENING. WE HOLD ONTO SMALL CHANCES
OF RAIN OVER THE BLUEGRASS REGION TUESDAY NIGHT.
CONCERNING TEMPS...TUESDAY WILL BE AT BEST A CRUMMY WEATHER DAY WITH
HIGHS GENERALLY IN THE LOW 50S. WITH HIGH PRESSURE PUSHING IN FROM
THE WEST TUESDAY NIGHT...TEMPERATURES COULD DROP INTO THE UPPER 30S
WHEREVER CLOUDS CAN CLEAR...WHICH MAY BE ONLY OVER THE SOUTHWEST.
WEDNESDAY-THURSDAY...
THIS TIME PERIOD WILL BE DOMINATED BY HIGH PRESSURE...WITH A SLOW
WARM UP OCCURRING. LOW-MID 60S WILL BE THE RULE WEDNESDAY WITH LOW
70S POSSIBLE ON THURSDAY GIVEN THE SOUTHERLY FLOW AHEAD OF THE NEXT
SYSTEM.
THURSDAY NIGHT-SUNDAY...
THE NEXT SYSTEM EMBEDDED IN THE NW FLOW ALOFT DROPS SOUTHEAST ACROSS
THE GREAT LAKES THURSDAY NIGHT AND WILL BRING US A SMALL CHANCE FOR
SHOWERS/POSSIBLY STORMS THRS NIGHT INTO FRIDAY...ALTHOUGH
INSTABILITY GREATLY WEAKENS ON FRIDAY SO JUST HAVE SHOWER WORDING
THERE. LOOKS LIKE THE SOUTHERN EDGE OF THIS WEAKENS GREATLY SO
SOUTHERN KY COULD ESCAPE THE PRECIP COMPLETELY. THINK WE WILL CLEAR
OUT ENOUGH IN THE AFTERNOON THOUGH TO STILL WARM UP TO AROUND 70.
BY FRIDAY NIGHT AND SATURDAY...YET ANOTHER STORM SYSTEM LOOKS TO
DEVELOP ACROSS THE PLAINS. THIS LOW PRESSURE/S WARM FRONT WILL LIFT
ACROSS THE MID-MS VALLEY REGION SATURDAY. GFS KEEPS WARM FRONTAL
ACTIVITY WELL NW OF THE AREA...BUT THE EURO DOES EXTEND THAT WARM
FRONT THIS FAR EAST...PUSHING IT FROM S TO N ACROSS THE CWA
SATURDAY. IF THE GFS PANS OUT...WE WILL JUST BE WARM AND MOIST WITH
SHOWERS AND STORMS MOVING IN SATURDAY NIGHT INTO SUNDAY. BUT IF THE
EURO PANS OUT...WE COULD HAVE WARM FRONTAL MIDDAY-AFTERNOON SHOWERS
AND STORMS SATURDAY. EITHER SOLUTION THOUGH DROPS THE LOW PRESSURE
AND SYSTEM/S COLD FRONT THROUGH THE AREA SUNDAY...BUT SATURDAY FOR
NOW IS STILL IN QUESTION. REGARDLESS...IT WILL BE WARM.
&&
.AVIATION (06Z TAF ISSUANCE)...
A SLOW MOVING COLD FRONT JUST SOUTH OF SDF AT THE TAF ISSUANCE TIME
OF 06Z MONDAY WILL MOVE SOUTHEAST OF LEX AROUND THE 12Z TIME
FRAME...AND BOWLING GREEN AROUND 12Z TO 15Z. WIDESPREAD SHOWERS WILL
CONTINUE FOR MUCH OF THE DAY JUST TO THE NORTH OF THIS BOUNDARY.
SHOWERS...WITH AN EMBEDDED RUMBLE OF THUNDER WILL BE SLOW TO MOVE
SOUTHEAST AND WILL IMPACT SDF AROUND THE 09Z TO 11Z TIME PERIOD. FOR
LEX AND BWG...SHOWERS WILL NOT ARRIVE UNTIL PROBABLY WELL AFTER 12Z.
ONCE SHOWERS DO ARRIVE HOWEVER...A PROLONGED RAIN EVENT WITH LOW END
MVFR CEILINGS AND OCCASIONAL MVFR VISIBILITIES WILL CONTINUE FOR A
GOOD 6 TO 12 HOURS OR EVEN LONGER. RAIN IS LIKELY OVERNIGHT TONIGHT
AS WELL AS EARLY TUESDAY AS A SECOND WAVE MOVES NORTHEAST JUST TO
THE NORTH OF THE FRONTAL BOUNDARY...WHICH SHOULD BE SOUTH OF LEX AND
BWG BY 15Z MONDAY.
LIGHT NORTHWEST WINDS AT SDF WILL INCREASE IN SPEED TO 10 TO 12KT BY
09Z. FOR LEX AND BWG...GENERALLY LIGHT WINDS WILL INCREASE FROM THE
NORTH AFTER 18Z.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR KYZ023>035-038-039-045-
053-061>063-070>072.
IN...FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR INZ076>079-083-084-
089>092.
&&
SHORT TERM........EER
LONG TERM.........AL
AVIATION..........JSDHazardous weather outlook, May 1, 11:19 PM EDT, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1119 PM EDT SUN MAY 1 2011 INZ076>079-083-084-089>092-KYZ023>035-038-039-045-053-061>063- 070>072-030319- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SPENCER KY-ANDERSON KY-NELSON KY-LARUE KY-BUTLER KY-EDMONSON KY- HART KY-LOGAN KY-WARREN KY-SIMPSON KY- 1119 PM EDT SUN MAY 1 2011 /1019 PM CDT SUN MAY 1 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. AN AREA OF SHOWERS AND THUNDERSTORMS TRACKING ALONG A STALLED FRONT WILL MOVE IN TO WEST CENTRAL KENTUCKY AND SOUTHERN INDIANA TONIGHT. RAIN MAY BE LOCALLY HEAVY AT TIMES. RAINFALL TOTALS OF UP TO ONE INCH WITH LOCALLY HIGHER AMOUNTS MAY CAUSE SOME FLOODING OF DITCHES AND LOW LYING AREAS OVERNIGHT...ESPECIALLY ACROSS SOUTHERN INDIANA. ANY THUNDERSTORM WILL PRODUCE DANGEROUS LIGHTNING AS WELL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MULTIPLE WAVES OF LOW PRESSURE RIDING ALONG A STALLED FRONTAL BOUNDARY WILL BRING MODERATE TO SOMETIMES HEAVY RAIN ALONG WITH EMBEDDED THUNDERSTORMS MONDAY AND TUESDAY. RAINFALL TOTALS THROUGH TUESDAY OF TWO TO FOUR INCHES ARE LIKELY. THIS RAIN WILL CAUSE SOME PONDING OF WATER ON ROADWAYS AS WELL AS KEEP RIVERS SWOLLEN OVER THE NEXT FEW DAYS. THUS A FLOOD WATCH IS IN EFFECT FOR THE OUTLOOK AREA THROUGH TUESDAY AFTERNOON. ANOTHER COLD FRONT WILL APPROACH THE REGION THURSDAY...BRINGING A CHANCE FOR STORMS THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL TOTALS AND ANY FLOODING TO THE NATIONAL WEATHER SERVICE SUNDAY THROUGH TUESDAY. KYZ036-037-040>043-046>049-054>057-064>067-073>078-081-082-030319- SCOTT KY-HARRISON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- MARION KY-BOYLE KY-GARRARD KY-MADISON KY-GREEN KY-TAYLOR KY- CASEY KY-LINCOLN KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- 1119 PM EDT SUN MAY 1 2011 /1019 PM CDT SUN MAY 1 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KENTUCKY. .DAY ONE...TONIGHT. AN AREA OF SHOWERS AND THUNDERSTORMS TRACKING ALONG A STALLED FRONT WILL MOVE IN TO WEST CENTRAL KENTUCKY AND SOUTHERN INDIANA TONIGHT. HEAVY RAIN AND DANGEROUS LIGHTNING WILL BE THE MAIN THREATS WITH ANY THUNDERSTORMS THAT DEVELOP. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MULTIPLE WAVES OF LOW PRESSURE RIDING ALONG A STALLED FRONTAL BOUNDARY WILL BRING MODERATE TO SOMETIMES HEAVY RAIN ALONG WITH EMBEDDED THUNDERSTORMS MONDAY AND TUESDAY. RAINFALL TOTALS THROUGH TUESDAY OF TWO TO THREE INCHES ARE LIKELY. THIS RAIN WILL CAUSE SOME PONDING OF WATER ON ROADWAYS AS WELL AS KEEP RIVERS SWOLLEN OVER THE NEXT FEW DAYS. ANOTHER COLD FRONT WILL APPROACH THE REGION THURSDAY...BRINGING A SLIGHT CHANCE FOR STORMS THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL TOTALS AND ANY FLOODING TO THE NATIONAL WEATHER SERVICE SUNDAY THROUGH TUESDAY. EER/AL/13
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 1:13 AM EDT | Areal Flood Advisory | LMK | Crawford, Dubois, Orange, Washington | 6 hr |
| May 2, 4:12 AM EDT | Flash Flood Warning | LMK | Clark, Scott, Washington | 3 hr |
| May 2, 4:52 AM EDT | Flash Flood Warning | LMK | Harrison | 2 hr |
| May 2, 4:54 AM EDT | Special Weather Statement | LMK | Floyd, Harrison | 36 min |
| May 2, 5:23 AM EDT | Areal Flood Warning | LMK | Crawford, Dubois, Orange | 3 hr |
| May 2, 6:51 AM EDT | Areal Flood Warning | LMK | Clark, Harrison, Scott, Washington | 3 hr |
| May 2, 8:02 AM EDT | River Flood Warning | LMK | Jefferson, Scott | 41 hr |
| May 2, 8:04 AM EDT | Areal Flood Warning | LMK | Crawford, Dubois, Orange, Perry | 6 hr |
| May 2, 9:40 AM EDT | Areal Flood Warning | LMK | Clark, Harrison, Washington | 4 hr |
| May 2, 11:03 AM EDT | River Flood Warning | LMK | Harrison, Washington | 24 hr |
| May 2, 2:02 PM EDT | Areal Flood Warning | LMK | Clark, Crawford, Dubois, Floyd, Harrison, Jefferson and 4 more | 27 hr |
Nearby
Flash Flood Warnings in Indiana, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.